Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 285, NWS Jackson, MS

June 19, 20074 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2007, 2:48 PM CDT for 4 counties in Mississippi. It was in force for 72 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 2:48 PM CDT (19:48 UTC)
Expired
Jun 19, 2007, 4:00 PM CDT
In force
72 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Copiah County, MS, Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 71 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 2:52 PM CDTTSTM WND DMGGallman, MSTREE DOWN NEAR GALLMAN.
Jun 19, 2:57 PM CDTTSTM WND DMGHazlehurst, MSTREE DOWN NEAR HAZLEHURST.
Jun 19, 3:00 PM CDTTSTM WND DMGOma, MSTREES BLOWN DOWN ACROSS THE COUNTY, N END TO S END. FLAG POLE AT THE COURT HOUSE WAS BENT. DAMAGE OCCURRED BETWEEN 3 PM AND 330 PM.
Jun 19, 3:18 PM CDTTSTM WND DMG5 Se Prentiss, MSA COUPLE OF TREES DOWN AROUND THE CARSON AREA. A FEW OF THESE WERE ACROSS/BLOCKING AREA ROADS.
Jun 19, 3:20 PM CDTTSTM WND DMG4 Ne Brookhaven, MSSEVERAL TREES DOWN ACROSS THE COUNTY.
Jun 19, 3:33 PM CDTTSTM WND DMGBogue Chitto, MSPART OF A ROOF BLOWN OFF A HOME, OFF HWY 51.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 191948
SVRJAN
MSC029-065-077-085-192100-
/O.NEW.KJAN.SV.W.0285.070619T1948Z-070619T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS...
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BROOKHAVEN...

* UNTIL 400 PM CDT

* AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM GALLMAN TO ROCKPORT TO 11 MILES NORTH OF CLEM...OR ALONG A
  LINE EXTENDING FROM CRYSTAL SPRINGS TO 12 MILES WEST OF PINOLA TO 7
  MILES WEST OF MAGEE...AND MOVING SOUTH AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OMA BY 255 PM CDT...
  MARTINSVILLE...CLEM AND HEBRON BY 300 PM CDT...
  WANILLA AND SONTAG BY 305 PM CDT...
  WESSON BY 310 PM CDT...
  PRENTISS AND MONTICELLO BY 315 PM CDT...
  ROBINWOOD BY 320 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3139 9060 3204 9058 3194 9019 3188 9014
      3181 9016 3175 9011 3176 8977 3162 8977
      3153 8962 3146 8960 3146 8977 3138 9012

$$

BANNAN
3 follow-up statements
000 
WWUS54 KJAN 192008
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CDT TUE JUN 19 2007

MSC029-065-077-085-192100-
/O.CON.KJAN.SV.W.0285.000000T0000Z-070619T2100Z/
LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-COPIAH MS-
308 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR COPIAH...JEFFERSON DAVIS...LAWRENCE AND LINCOLN COUNTIES...

AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BEAUREGARD TO WANILLA TO CLEM...OR ALONG A LINE EXTENDING FROM 9
MILES SOUTH OF HAZLEHURST TO 16 MILES EAST OF BROOKHAVEN TO 14 MILES
SOUTH OF MAGEE...MOVING SOUTH AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PROGRESS BY 315 PM CDT...
  BROOKHAVEN...ROBINWOOD...ARM AND CARSON BY 320 PM CDT...
  EAST LINCOLN...TOPEKA...TILTON AND OAK VALE BY 325 PM CDT...
  ENTERPRISE BY 330 PM CDT...

LAT...LON 3139 9060 3182 9059 3181 9016 3175 9011
      3177 8977 3162 8977 3153 8962 3146 8960
      3146 8977 3138 9012

$$
000 
WWUS54 KJAN 192037
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CDT TUE JUN 19 2007

MSC029-192046-
/O.CAN.KJAN.SV.W.0285.000000T0000Z-070619T2100Z/
COPIAH MS-
336 PM CDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR COPIAH COUNTY IS CANCELLED...

LAT...LON 3137 9062 3162 9063 3162 9072 3170 9073
      3166 9015 3167 8977 3162 8977 3153 8962
      3146 8960 3146 8977 3138 9012

$$

MSC065-077-085-192100-
/O.CON.KJAN.SV.W.0285.000000T0000Z-070619T2100Z/
LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
336 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR JEFFERSON DAVIS...LAWRENCE AND LINCOLN COUNTIES...

AT 336 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WEST LINCOLN TO EAST LINCOLN TO OAK VALE...OR ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF BROOKHAVEN TO 15 MILES SOUTHEAST
OF BROOKHAVEN TO 16 MILES NORTHWEST OF COLUMBIA...MOVING SOUTH AT 30
MPH.

THE WORSE OF THE LINE WILL BE OVR LINCOLN COUNTY...ESPECIALLY ALONG 
AND WEST OF I 55. 

LAT...LON 3137 9062 3162 9063 3162 9072 3170 9073
      3166 9015 3167 8977 3162 8977 3153 8962
      3146 8960 3146 8977 3138 9012

$$
000 
WWUS54 KJAN 192045
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT TUE JUN 19 2007

MSC065-192055-
/O.CAN.KJAN.SV.W.0285.000000T0000Z-070619T2100Z/
JEFFERSON DAVIS MS-
345 PM CDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON DAVIS COUNTY IS
CANCELLED...

LAT...LON 3137 9062 3162 9064 3153 8996 3141 8996
      3137 9007

$$

MSC077-085-192100-
/O.CON.KJAN.SV.W.0285.000000T0000Z-070619T2100Z/
LINCOLN MS-LAWRENCE MS-
345 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR LAWRENCE AND LINCOLN COUNTIES...

AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WEST LINCOLN TO EAST LINCOLN TO OAK VALE...OR ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF BROOKHAVEN TO 14 MILES SOUTHEAST
OF BROOKHAVEN TO 12 MILES NORTHWEST OF COLUMBIA...MOVING SOUTH AT 30
MPH.

THE STRONGEST PART OF THE STORM REMAINS OVER SOUTHWESTERN PORTIONS 
OF LINCOLN COUNTY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3137 9062 3162 9064 3153 8996 3141 8996
      3137 9007

$$

BANNAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:31 AM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 19, 10:31 AM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CDT TUE JUN 19 2007

.UPDATE...SHOWER AND THUNDERSTORM ACTIVITY CONTINUES THIS MORNING
ACROSS THE NORTHEASTERN PART OF THE CWFA. THIS RAINFALL IS VERY
BENEFICIAL TO THIS AREA WHICH IS IN A SERIOUS DROUGHT SITUATION. DUE
TO THE TRAINING OF SOME CELLS AND ESTIMATED STORM TOTALS APPROACHING
5 INCHES IN GRENADA COUNTY...ISOLATED FLASH FLOODING IS POSSIBLE
THIS MORNING.

THE UPPER FEATURE WHICH IS ASSOCIATED WITH THE STORMS WILL MOVE
SLOWLY EAST THIS AFTERNOON. THE WIDESPREAD ACTIVITY WILL LIFT SLOWLY
EAST BUT ADDITIONAL ACTIVITY IS EXPECTED TO DEVELOP AND BRING
BENEFICIAL RAIN TO THE REST OF THE CWFA. A POCKET OF WINDS FROM 850
TO 500 MB SHOULD BE STRONG ENOUGH TO ALLOW STORMS TO ORGANIZE THIS
AFTERNOON. THUS...HAVE INCREASED THE SEVERE WIND PROBS AND BEEFED UP
THE WORDING IN THE HAZARDOUS WEATHER OUTLOOK. KEPT CATEGORICAL POPS
GOING WITH NO CHANGES TO HIGH TEMPS.

SPC WILL BE ISSUING A SEVERE THUNDERSTORM WATCH FOR MUCH OF CWFA
WHICH IS CONSISTENT WITH CURRENT THINKING.

&&

.AVIATION...SHOWER AND THUNDERSTORM ACTIVITY AFFECTING KMEI AND KGTR
THIS MORNING WITH SOME LOW CEILINGS IN MOST LOCATIONS. EXPECT STORMS
TO DEVELOP AND AFFECT TAF SITES THIS AFTERNOON. STRONG WINDS ARE
POSSIBLE IF STRONGER STORMS AFFECT THE SITES.

&&

SW

.PREVIOUS DISCUSSION...TODAY AND TONIGHT...RIGHT OFF THE BAT THIS
MORNING...RADAR SHOWS A GOOD BIT OF CONVECTION OCCURRING OVER AREAS
MAINLY ALONG AND WEST OF THE NATCHEZ TRACE PARKWAY.  THIS ACTIVITY
IS ASSOCIATED WITH AN UPPER LEVEL TROUGH THAT CONTINUES TO SHIFT
EAST INTO AND OVER THE FORECAST AREA.  I EXPECT THIS TREND TO
CONTINUE THROUGHOUT THE DAY TODAY WITH BETTER COVERAGE EXISTING THIS
AFTERNOON...ESPECIALLY IN THE CENTRAL AND SOUTHERN PORTIONS OF THE
FORECAST AREA WHERE THE BEST INSTABILITY WILL EXIST...AS A SURFACE
BOUNDARY TO THE NORTHWEST DROPS SOUTHEAST INTO THE FORECAST AREA.

WITH THE BEFORE MENTIONED UPPER TROUGH STILL MAKING ITS PRESENCE
FELT OVER THE AREA...COUPLED WITH THE SURFACE BOUNDARY... PLENTY OF
DEEP MOISTURE AND INSTABILITY AVAILABLE TO TAP INTO OVER THE
AREA...IN ADDITION TO DAYTIME HEATING...WE SHOULD SEE THE BEST RAIN
CHANCES WEVE SEEN IN A WHILE THROUGHOUT THE DAY TODAY OVER THE
ENTIRE FORECAST AREA.  ITS POSSIBLE THAT SOME OF THE STORMS THAT
DEVELOP OVER THE AREA TODAY...AND EVEN LINGERING INTO
TONIGHT...COULD BECOME SEVERE WITH HAIL AND STRONG DAMAGING WINDS
BEING THE MAIN CONCERNS.  ILL CONTINUE TO MENTION THIS IN THE HWO.

I DID UP RAIN CHANCES JUST A TAD ACROSS THE DELTA TONIGHT JUST TO
KEEP AT LEAST A SLIGHT CHANCE IN FOR THAT AREA IN THE EVENT SOME
ACTIVITY IS STILL ON GOING DURING THE EARLY EVENING.  RAIN CHANCES
SHOULD HOWEVER BEGIN TO DECREASE FROM NORTHWEST TO SOUTHEAST TONIGHT
AS THE UPPER TROUGH CLEARS THE AREA TO THE EAST AND THE SURFACE
BOUNDARY PUSH THROUGH THE FORECAST AREA TO THE SOUTHEAST DURING THE
OVERNIGHT HOURS.  BEHIND THE UPPER TROUGH AND THE SURFACE
BOUNDARY...HIGH PRESSURE TO THE NORTHWEST ALONG WITH AN UPPER RIDGE
TO THE WEST WILL BEGIN TO BUILD INTO THE REGION BE EARLY WEDNESDAY
MORNING. /19/

WEDNESDAY THROUGH THIS WEEKEND...MODEL TENDENCY FOR DEEP MOISTURE TO
BE DRIVEN OUT OF THE AREA QUICKER CONTINUES WITH THE LATEST RUNS AND
WEDNESDAY LOOKS LIKE A DRY DAY FOR THE ENTIRE AREA NOW. SHARPLY
DRIER AIR SHOULD MOVE IN WEDNESDAY NIGHT AND THURSDAY WITH SFC
DEWPOINT TEMPS EXPECTED TO FALL INTO THE MID/UPPER 50S ALONG AND
EAST OF THE INTERSTATE 55 CORRIDOR. A GENERALLY DRY WEATHER PATTERN
WILL PERSIST THROUGH THE WEEKEND AS THE SUBTROPICAL RIDGE REBUILDS
OVER THE AREA. LOOK FOR SURFACE HUMIDITY TO CREEP UPWARD IN THE
MODIFYING AIRMASS WHILE HIGH TEMPS REMAIN SLIGHTLY ABOVE READINGS
TYPICAL OF LATE JUNE. /EC/

&&

.AVIATION...LOW CEILINGS...VISIBILITIES...AND CONVECTION WILL BE THE
MAIN FORECASTING OBSTACLES THROUGHOUT THE DAY TODAY AT ALL TAF
SITES.  JUST WITH THE RICH LOW LEVEL MOISTURE OVER THE ENTIRE
AREA...CEILINGS SHOULD REMAIN IN THE MVFR CATEGORY TODAY...AND COULD
LOCALLY BECOME IFR ALONG WITH VISIBILITIES IF CONVECTION IS
OBSERVED.  CONVECTION WILL END FROM THE NORTHWEST TONIGHT...AND
CONTINUE INTO THE SOUTHEAST EARLY WEDNESDAY MORNING AS THE BOUNDARY
PUSHES THROUGH THE AREA.  HOWEVER...MVFR...TO LOCALLY IFR...
VISIBILITIES AND CEILINGS COULD STILL BE POSSIBLE AS A RESULT OF FOG
THAT COULD DEVELOP EARLY WEDNESDAY MORNING AS A RESULT OF THE WET
SOIL LEFT OVER FROM TUESDAYS CONVECTION. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  70  94  64 /  95  20   4   3
MERIDIAN      87  68  93  59 / 100  40   4   6
VICKSBURG     88  70  94  64 /  83  16   4   3
HATTIESBURG   88  71  95  63 /  82  40   5   1
NATCHEZ       88  70  91  63 /  74  21   5   2
GREENVILLE    87  68  92  65 /  79  15   4   1
GREENWOOD     86  68  93  62 /  91  15   4   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/EC
Hazardous weather outlook, Jun 19, 11:55 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT TUE JUN 19 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
200930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1155 AM CDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST ACROSS
CENTRAL AND SOUTHEASTERN MISSISSIPPI THIS AFTERNOON. THIS LINE OF
STORMS IS CAPABLE OF PRODUCING WIDESPREAD WINDS IN EXCESS OF 60 MPH
WITH A FEW SPOTS EXCEEDING 75 MPH. ISOLATED LARGE HAIL IS ALSO
POSSIBLE WITH THESE STORMS.

SOME OF THESE ISOLATED SEVERE STORMS COULD LINGER INTO TONIGHT.

HEAVY RAIN WILL MOVE ACROSS THE SAME AREAS REPEATEDLY THIS
AFTERNOON. SOME FLASH FLOODING IS POSSIBLE MAINLY AROUND GRENADA
COUNTY WHERE STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 8 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND INTO THE EARLY EVENING
HOURS TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH
NEXT MONDAY JUNE 25TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

SCW

In the hours before

Special weather statement, Jun 19, 12:57 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1257 PM CDT TUE JUN 19 2007

MSZ044-049-050-191840-
RANKIN MS-SCOTT MS-LEAKE MS-
1257 PM CDT TUE JUN 19 2007

...SIGNIFICANT ALERT FOR RANKIN...LEAKE...AND SCOTT COUNTIES...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WAS LOCATED FROM
18 MILES NORTH OF RENFROE TO 46 MILES NORTHWEST OF GOSHEN SPRINGS AT
1257 PM CDT...MOVING SOUTH AT 35 MPH. SEVERE THUNDERSTORM WARNINGS
WILL LIKELY BE ISSUED FOR EACH COUNTY AS THE LINE OF SEVERE STORMS
GET CLOSER.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS AND A QUICK INCH
OR MORE IN LESS THAN AN HOUR CAN BE EXPECTED. IN ADDITION TO THE
HEAVY RAIN AND STRONG WINDS DANGEROUS CLOUD TO GROUND LIGHTNING IS
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN LEAKE...RANKIN AND SCOTT COUNTIES...INCLUDING THE CITIES OF
CARTHAGE...EDINBURG...FLOWOOD...HARPERVILLE AND MORTON...SHOULD
MONITOR THESE STORMS CLOSELY.

BANNAN
Local storm report, Jun 19, 1:06 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
106 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     12 E QUITMAN            32.04N 88.52W
06/19/2007                   CLARKE             MS   BROADCAST MEDIA

            TREES DOWN IN THE THEADVILLE COMMUNITY.

&&

JCULIN
Local storm report, Jun 19, 1:47 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
147 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     5 NE GREENWOOD          33.57N 90.13W
06/19/2007                   LEFLORE            MS   EMERGENCY MNGR

            TWO RADIO TOWERS DOWN AT A RADIO STATION IN GREENWOOD.

1205 PM     TSTM WND DMG     GREENWOOD               33.52N 90.19W
06/19/2007                   LEFLORE            MS   EMERGENCY MNGR

            TREE DOWN ON A HOUSE.

&&

TARVER
Local storm report, Jun 19, 2:07 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     SINGLETON               32.89N 89.54W
06/19/2007                   LEAKE              MS   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN ALONG HIGHWAY 35N AT SINGLETON.

0120 PM     TSTM WND DMG     THOMASTOWN              32.86N 89.67W
06/19/2007                   LEAKE              MS   EMERGENCY MNGR

            TWO TREES WERE BLOWN DOWN ON HIGHWAY 43S AT THOMASTOWN.

0135 PM     HAIL             CANTON                  32.61N 90.03W
06/19/2007  E0.88 INCH       MADISON            MS   PUBLIC

            NICKEL SIZE HAIL REPORTED AT CANTON.

&&

JFAIRLY
Local storm report, Jun 19, 2:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     BRANDON                 32.28N 90.00W
06/19/2007                   RANKIN             MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND POWER OUTAGES.

0200 PM     TSTM WND DMG     BYRAM                   32.18N 90.24W
06/19/2007                   HINDS              MS   PUBLIC

            LARGE LIMBS DOWN.

&&

ECT
Local storm report, Jun 19, 2:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     CARTHAGE                32.74N 89.53W
06/19/2007                   LEAKE              MS   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY. APPROXIMATELY 5 TO 10 ROADS
            WITH TREES DOWN. UTILITY POLE REPORTED DOWN SOUTH OF
            CARTHAGE ON HWY 35 SOUTH.

&&

ECT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:56 AM CDTSevere Thunderstorm WarningJANIssaquena34 min
Jun 19, 1:24 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey36 min
Jun 19, 4:58 AM CDTSevere Thunderstorm WarningJANCarroll32 min
Jun 19, 5:23 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery23 min
Jun 19, 5:52 AM CDTSevere Thunderstorm WarningJANBolivar38 min
Jun 19, 6:31 AM CDTSevere Thunderstorm WarningJANBolivar44 min
Jun 19, 10:05 AM CDTFlash Flood WarningJANGrenada115 min
Jun 19, 10:23 AM CDTSevere Thunderstorm WarningJANClarke67 min
Jun 19, 11:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada60 min
Jun 19, 11:47 AM CDTFlash Flood WarningJANGrenada118 min
Jun 19, 11:56 AM CDTSevere Thunderstorm WarningJANLeflore34 min
Jun 19, 12:13 PM CDTSevere Thunderstorm WarningJANHolmes47 min
Jun 19, 12:27 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery63 min
Jun 19, 12:52 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo53 min
Jun 19, 12:57 PM CDTSevere Thunderstorm WarningJANHumphreys18 min
Jun 19, 1:00 PM CDTSevere Thunderstorm WarningJANLeake45 min
Jun 19, 1:03 PM CDTSevere Thunderstorm WarningJANHolmes12 min
Jun 19, 1:12 PM CDTSevere Thunderstorm WarningJANWinston63 min
Jun 19, 1:33 PM CDTSevere Thunderstorm WarningJANNeshoba57 min
Jun 19, 1:34 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin71 min
Jun 19, 1:35 PM CDTSevere Thunderstorm WarningJANScott55 min
Jun 19, 1:46 PM CDTSevere Thunderstorm WarningJANNewton63 min
Jun 19, 2:00 PM CDTSevere Thunderstorm WarningJANSimpson, Smith60 min
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningJANCopiah39 min
Jun 19, 2:23 PM CDTSevere Thunderstorm WarningJANJasper39 min
Jun 19, 2:34 PM CDTSevere Thunderstorm WarningJANLauderdale56 min
Jun 19, 2:37 PM CDTSevere Thunderstorm WarningJANWarren53 min
Jun 19, 2:57 PM CDTSevere Thunderstorm WarningJANJones43 min
Jun 19, 2:58 PM CDTSevere Thunderstorm WarningJANCovington47 min
Jun 19, 3:17 PM CDTSevere Thunderstorm WarningJANFranklin58 min
Jun 19, 3:22 PM CDTSevere Thunderstorm WarningJANForrest53 min
Jun 19, 3:24 PM CDTSevere Thunderstorm WarningJANAdams51 min
Jun 19, 3:27 PM CDTSevere Thunderstorm WarningJANLamar, Marion63 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.